# SDR MWEA95151

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 5917689103
- Condition: Fell Off
- Location: Fwd Ent Door
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS EVACUATION SLIDE COVER ON FWD ENTRANCE DOOR FELL OFF AT MKE GATE.
